# SDR SWAA2025051957309

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN 1006 PLUS 12INCH LBL6 AND WL208 AT PASSENGER CABIN 2025-250276 CORROSION WEB LOCATED BETWEEN BS1006 PLUS 12INCH LBL6 AND WL208 AT PASSENGER CABIN<[01] REPLACED WEB LOCATED BETWEEN 1006 TO BS 1040 AND BL0 TO LBL35 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 147A5600 SHEET:14 REV:A; DWG 147A5600 SHEET:44 REV:C.;[02] REPLACED WEB LOCATED BETWEEN 1006 TO BS 1040 AND BL0 TO LBL35 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 147A5600 SHEET:14 REV:A; DWG 147A5600 SHEET:44 REV:C.
